The change of variables formula on Wiener space
Séminaire de probabilités de Strasbourg, Volume 31  (1997), p. 24-39
@article{SPS_1997__31__24_0,
     author = {\"Ust\"unel, Ali S\"uleyman and Zakai, Moshe},
     title = {The change of variables formula on Wiener space},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {31},
     year = {1997},
     pages = {24-39},
     zbl = {0889.60059},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1997__31__24_0}
}
Üstünel, Ali Süleyman; Zakai, Moshe. The change of variables formula on Wiener space. Séminaire de probabilités de Strasbourg, Volume 31 (1997) , pp. 24-39. http://www.numdam.org/item/SPS_1997__31__24_0/

[1] Bouleau, N., Hirsch, F.: Dirichlet Forms and Analysis on Wiener Space. De Gruyter Studies in Math., Vol. 14, Berlin, New York; De Gruyter 1991. | MR 1133391 | Zbl 0748.60046

[2] Buckdahn, R.: Anticipative Girsanov transforms. Probab. Theory Relat. Fields 89, 211-238 (1991). | MR 1110539 | Zbl 0722.60059

[3] Buckdahn, R.: Anticipative Girsanov transformations and Skorohod stochastic differential equations. Seminarbericht No. 92-2 (1992). | MR 1165086 | Zbl 0754.60056

[4] Cameron, R.H., Martin, W.T.: The transformation of Wiener integrals by nonlinear transformations. Trans. Amer. Math. Soc. 66, 253-283 (1949). | MR 31196 | Zbl 0035.07302

[5] Cruzeiro, A.B.: Equations differentielles sur l'espace de Wiener et formules de Cameron-Martin nonlinéaires. J. Functional Anal., Vol. 52, 335-347, (1984). | MR 759104 | Zbl 0524.47028

[6] Enchev, O.: Nonlinear transformations on the Wiener space. The Annals of Probability, Vol. 21, 2169-2188 (1993). | MR 1245305 | Zbl 0803.60048

[7] Enchev, O., D.W. Stroock: Anticipative diffusions and related change of measure. J. Functional Anal. 116, 449-477 (1993). | MR 1239078 | Zbl 0804.60072

[8] Enchev, O., D.W. Stroock: Rademacher's theorem for Wiener functionals. Annals of Probability 21 25-33 (1993). | MR 1207214 | Zbl 0773.60042

[9] Federer, H.: Geometric Measure Theory, Springer-Verlag, 1969. | MR 257325 | Zbl 0176.00801

[10] Kusuoka, S.: The nonlinear transformation of Gaussian measures on Banach space and its absolute continuity, I.J. Fac. Sci. Univ. Tokyo, Sect. IA, math. 29, 567-598 (1982). | MR 687592 | Zbl 0525.60050

[11] Nualart, D.: Markov fields and transformations of the Wiener measure. The Proceedings of the Oslo-Silivri Conference on stochastic analysis and related topics, p. 45-88, Gordon and Breach Stochastic Monograph, Vol. 8, T. Lindstrom,B. Oksendal and A. S. Üstünel (editors). | MR 1268005 | Zbl 0828.60041

[12] Nualart, D., Zakai, M.: Generalized stochastic integrals and the Malliavin calculus. Probab. Theory Relat. Fields 73, 255-280 (1986). | MR 855226 | Zbl 0601.60053

[13] Ramer, R.: On nonlinear transformations of Gaussian measures. J. Funct. Anal. 15, 166-187 (1974). | MR 349945 | Zbl 0288.28011

[14] Shepp, L.A.: Radon Nikodym derivatives of Gaussian measures. The Annals of Math. Stat. 37, 321-354 (1966). | MR 190999 | Zbl 0142.13901

[15] Üstünel A.S.: Integrabilité exponentielle de fonctionnelles de Wiener. CRAS, Paris, Série I 305, 279-282 (1992). | MR 1186936

[16] Üstünel A.S.: An Introduction to Analysis on Wiener Space. Lecture Notes in Math. Vol. 1610, Springer, 1995. | MR 1439752 | Zbl 0837.60051

[17] Üstünel A.S., Zakai, M.: Transformations of Wiener measure under anticipative flows. Probab. Theory Relat. Fields 93, 91-136 (1992). | MR 1172941 | Zbl 0767.60046

[18] Üstünel A.S., Zakai, M.: Transformation of the Wiener measure under non-invertible shifts, Prob. Theory Related Fields, 99, 485-500, 1994. | MR 1288067 | Zbl 0801.60031

[19] Üstünel A.S., Zakai, M.: Extensions of Lipschitz functions on Wiener space. To appear. | MR 1453151

[20] Üstünel A.S., Zakai, M.: Measures induced on Wiener space by monotone shifts. To appear. | MR 1402657 | Zbl 0853.60036

[21] Üstünel A.S., Zakai, M.: Applications of the degree theorem to absolute continuity on Wiener space. Probab. Theory Relat. Fields, 95, 509-520, 1993. | MR 1217448 | Zbl 0794.60033

[22] Zakai, M., Zeitouni, O.: When does the Ramer formula look like the Girsanov formula? The Annals of Probability, Vol., 20, pp. 1436-1440, 1992. | MR 1175269 | Zbl 0762.60029